# SDR PCSA06080601

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Bracket
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK MAINTENANCE FOUND THE RT AFT OVERWING EXIT STEP MISSING.  ON FURTHER INSPECTION MAINTENANCE FOUND CORROSION ON THE RT AFT OVERWING EXIT STEP HINGE HALF, AMERIJET MAINTENANCE INSPECTED THE RIGHT HAND FUSELAGE, THE RIGHT HAND WING AND THE VERTICAL AND HORIZONTAL STABILIZER, AND ENGINE INLET INSPECTION OF THE NR 3 ENGINE WAS ACCOMPLISHED FOR POSSIBLE IMPACT DAMAGE WITH NO DEFECTS NOTED IAW B-727 MM CH 5-51-00.  THE RT AFT OVERWING EXIT STEP HINGE HALF WILL BE REPLACED DUE TO CORROSION OF THE HINGE HALF WHICH CAUSED THE STEP TO SEPARATE AT THE HINGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
